Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed zapiz, rexipra, espazine for sleeplessness. Advised thyroid test. Problem due to menopause?

HELLO SIR,my mother is is 50 and now a day she is not sleeping at all i visited psychologist who prescribed following medicine ZAPIZ-0.5;REXIPRA-5;ESPAZINE PLUS;ZYFER ; he also prescribed Thyroid test. I have little doubt that such problem can occur due to menopause as my mother have menopause since last year and medicine which prescribed by doctor is effective in my mother case
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Sleeplessness could be due to various reasons and menopause is one such cause. other factors commonly include stress, anxiety , chronic illness and many more. since she is responding to treatment you can discuss with your psychologist regarding further continuation of treatment. she will also benefit from regular physical activity and it is preferable to have a thyroid test done.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor